English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Igusa-type functions associated to finite formed spaces and their functional equations

Klopsch, B., & Voll, C. (2009). Igusa-type functions associated to finite formed spaces and their functional equations. Transactions of the American Mathematical Society, 361(8), 4405-4436. doi:10.1090/S0002-9947-09-04671-6.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
voll_igusa_oa_2009.pdf (Any fulltext), 388KB
Name:
voll_igusa_oa_2009.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
voll_igusa_2009.pdf (Publisher version), 408KB
 
File Permalink:
-
Name:
voll_igusa_2009.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Klopsch, Benjamin, Author
Voll, Christopher1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transactions of the American Mathematical Society
  Alternative Title : Trans. Amer. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 361 (8) Sequence Number: - Start / End Page: 4405 - 4436 Identifier: -